# SDR AALA202109143797

- Difficulty date: September 13, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 72,381 hours, 32,876 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Ball Joint
- Condition: Corroded
- Location: Rt Pylon Spigot
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION RIGHT HAND PYLON SPIGOT BALL JOINT. REPLACED SPIGOT BALL JOINT PER TASK CARD 26C42554031.
